Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Hematoma (1884)
Date of Event
07/12/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
On 12 july 2021, neotract was made aware of a patient that received a successful prostatic urethral lift (pul).In post-procedure recovery, it was discovered that the patient had developed a hematoma and he was admitted.The physician surgically repaired the bleeding artery and the patient required blood transfusion.The patient was released from the hospital after five days and was reported to be stable and improving.